My husband has esophagus cancer with metastasis in liver and nodes. He is receiving treatment of Oxaliplatin, Capecitabine and has just had a loading dose of Herceptin which are palliative. He is having problems with his feet which are red and painful at times, we know that his is one of the side effects. We were advised to use Udderly smooth cream which has helped a bit. Just looking for anything to ease the problem. If anyone is in the same boat we would appreciate your input
I’m sorry to hear of your husband’s problem with red & painful feet.
Richard my husband also has the signs & symptoms of Palmar-Plantar a side effect of Capecitabine. Sore & red soles of feet & palms of his hands. Walking & gripping things is painful.
Rich is using Udderly Smooth, avoids hot water, tries to keep his feet cool & raised (often sitting with no socks on) & has reduced walking as much as possible.
When he suffered this during earlier treatment the oncologist reduced the dose of Capecitabine. We are awaiting to see what the docs decide to do for the next cycle starting next Thursday.
With best wishes to you & your husband. I hope the docs can get on top of this unpleasant side effect for you.
Thanks Suzanne, it is a real problem. We are due to see Oncologist next Thursday before his treatment, we will talk with him. Hope everything goes well with your husband.
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: